CSpace
On the error estimate of nonconforming finite element approximation to the obstacle problem
Wang, LH
2003-07-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume21Issue:4Pages:481-490
AbstractThis paper is devoted to analysis of the nonconforming element approximation to the obstacle problem, and improvement and correction of the results in [11], [12].
Keywordobstacle problem nonconforming finite element
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000184480400008
PublisherVSP BV
Citation statistics
Cited Times:10[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18638
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, LSEC, ICMSEC, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, LH. On the error estimate of nonconforming finite element approximation to the obstacle problem[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2003,21(4):481-490.
APA Wang, LH.(2003).On the error estimate of nonconforming finite element approximation to the obstacle problem.JOURNAL OF COMPUTATIONAL MATHEMATICS,21(4),481-490.
MLA Wang, LH."On the error estimate of nonconforming finite element approximation to the obstacle problem".JOURNAL OF COMPUTATIONAL MATHEMATICS 21.4(2003):481-490.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, LH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, LH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, LH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.